# SDR NSVA20070101

- Difficulty date: April 17, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 36,818 hours, 36,020 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: SM15CXD4
- Condition: Malfunctioned
- Location: Engine Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O NOTICED INTENSE BURNING INSULATION SMOKE ODOR IN COCKPIT AND FRONT PORTION OF CABIN, AND RT INTAKE LIGHT ILLUMINATED.  REMOVED AND REPLACED ENG INTAKE POWER RELAY 36HE IAW AMM 30-20-10-04.  REPLACED TERMINAL IAW WM 20-20-10, P/N SM15CXD4 (NSN) MS 35036/148 INTAKE HEAT OPS CHECK GOOD IAW AMM 30-20-00.
